# SDR MALA060049

- Difficulty date: February 6, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 21,876 hours, 23,972 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Relay
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM DTW TO TOL THE CREW CONTACTED DISPATCH ADVISING THAT BOTH COPILOTS EFIS SCREENS WERE GOING DARK.  THE FLIGHT RETURNED TO DTW.  NO EMERGENCY DECLARED.  REMOVED AND REPLACED RELAY 70PC.  ALL CHECKS GOOD.
